Clarke duality for Hamiltonian systems with nonstandard growth - Publikacja - MOST Wiedzy

Wyszukiwarka

Clarke duality for Hamiltonian systems with nonstandard growth

Abstrakt

We consider the existence of periodic solutions to Hamiltonian systems with growth conditions involving G-function. We introduce the notion of symplectic G-function and provide relation for the growth of Hamiltonian in terms of certain constant CG associated to symplectic G-function G. We discuss an optimality of this constant for some special cases. We also provide applications to the Φ-laplacian type systems.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS nr 188, strony 1 - 21,
ISSN: 0362-546X
Język:
angielski
Rok wydania:
2019
Opis bibliograficzny:
Acinas S., Maksymiuk J., Mazzone F.: Clarke duality for Hamiltonian systems with nonstandard growth// NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. -Vol. 188, (2019), s.1-21
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.na.2019.05.017

wyświetlono 1 razy

Publikacje, które mogą cię zainteresować

Meta Tagi